# SDR SWIA202266499

- Difficulty date: August 3, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: Deformed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H ELEVATOR FRONT SPAR INBD EDGE IS DEFORMED AND BENT (MARKED)     (C-CHECK RO 9/12/2022)    R/H ELEVATOR FRONT SPAR INBD EDGE BENT AREA IS DRESSED BACK TO ORIGINAL CONTOUR, NDT REPORT NO DEFECTS NOTED, GOUGE IS REMOVED (BLENDED) AND NDT REPORTS NO DEFECTS NOTED, COMPLIED WITH REO 601R-55-21-566 REV.--, DATED 2022-08-17 PAGES 1, 2, 3, 4, 5 AND 6 AND STEPS OF REO COMPLIED WITH 1- 7, SEE CONTINUATION CARD FOR ALL DETAILS OF WORK ACCOMPLISHED. COMPLIED WITH SKYWEST M-337 FORM AND SKYWEST TASK CARD 51-900-1003-SKY.
